I've been on the birth control pill now for three or so months. In that time my emotions have been kinda whacky, like crying at the slightest things and overreacting to really stupid stuff.
For example, usually if my boyfriend hasn't called me in a day or two, I'm fine with it. No big deal--he's got his stuff going on and he'll call me eventually. But, lately, it's like he doesn't call me in two or three days I start thinking the worst. Oh, he's ignoring me; he doesn't want to talk to me; basically, I just completly over react over nothing.
Do you think the birth control is to blame or is it something else? It's starting to really bug me, because I hate feeling like this, esspecially when I know that I'm acting stupid.
Yeah I had the same problem when I was on birth control. I never cried, but in a way, taking the birth control made me more feminine (if such a thing were possible). Ask your gyno or your doctor if you can go on this thing called ortho trycyclin lo. It's the same exact thing as regular birth control, just not as much hormone and it does the same exact thing: keeps you from getting pregnant, regulates periods etc...not good for the acne though. That I know for a fact . I wouldn't worry about the emotions though. Your hormones and everything will all sort themselves out.
It also depends on what you're going on the pill for. If it IS for actual pregnancy resistance or to regulate, you should try the birth control I suggested. However, I'm not a doctor so I don't know if you can use it or not. Just ask your gyno. I'm sure there is an easy solution
[This message has been edited by RageAgainstU (edited 06-15-2005).]
Actually, RageAgainstU, Ortho Tricyclin Lo IS regular birth control; there are actually a number of prescriptions for the pill available, all of which have different levels of the different hormones which make up the contraceptive.
All women react differently to certain levels of hormones, and even pills with lower levels of hormones, like Ortho Tricyclin Lo, can have bad side effects depending on the women. When I started birth control I was put on it and the side effects I had on that particular pill were actually the worst I've had on any pill I've been on. So to say it will be better for a person is not always accurate.
It is good, however, to talk to your gynecologist and find what level of what hormones is right for you, by trying different prescriptions.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.